English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Algebraic quantum Hamiltonians on the plane

MPS-Authors
/persons/resource/persons236234

Sokolov,  Vladimir V.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Sokolov, V. V. (2015). Algebraic quantum Hamiltonians on the plane. Theoretical and Mathematical Physics, 184(1), 940-952. Retrieved from http://arxiv.org/abs/1503.05185.


Cite as: http://hdl.handle.net/21.11116/0000-0004-12C7-7
Abstract
There is no abstract available